Show simple item record

dc.contributor.authorCao, J
dc.contributor.authorJunnila, HJK
dc.date.accessioned2011-11-11T00:47:56Z
dc.date.accessioned2011-12-19T21:23:25Z
dc.date.accessioned2012-03-27T22:50:23Z
dc.date.accessioned2012-03-27T23:13:16Z
dc.date.accessioned2012-03-27T23:15:52Z
dc.date.available2011-11-11T00:47:56Z
dc.date.available2011-12-19T21:23:25Z
dc.date.available2012-03-27T22:50:23Z
dc.date.available2012-03-27T23:13:16Z
dc.date.available2012-03-27T23:15:52Z
dc.date.copyright2010
dc.date.issued2011-11-11
dc.identifier.citationProceedings of the American Mathematical Society, vol.138(2), pp.769 - 776
dc.identifier.issn0002-9939
dc.identifier.urihttp://hdl.handle.net/10292/3516
dc.description.abstractIn this paper we show the following results: (i) there exists a separable metric space of the first category whose Wijsman hyperspace is almost countably subcompact; (ii) there exists a σ-discrete crowded metric space whose Wijsman hyperspace is countably base-compact. Neither of these can occur with Vietoris hyperspaces.
dc.languageEnglish
dc.publisherAmerican Mathematical Society
dc.relation.replaceshttp://hdl.handle.net/10292/2501
dc.relation.replaces10292/2501
dc.relation.replaceshttp://hdl.handle.net/10292/3209
dc.relation.replaces10292/3209
dc.relation.replaceshttp://hdl.handle.net/10292/3514
dc.relation.replaces10292/3514
dc.relation.replaceshttp://hdl.handle.net/10292/3515
dc.relation.replaces10292/3515
dc.relation.isreplacedby10292/3517
dc.relation.isreplacedbyhttp://hdl.handle.net/10292/3517
dc.relation.urihttp://dx.doi.org/10.1090/S0002-9939-09-10072-2
dc.rights© 2011 American Mathematical Society. Copyright, database rights, and all other intellectual property rights in the contents of the American Mathematical Society website, www.ams.org., throughout the world are the exclusive property of the American Mathematical Society (“AMS”), except for content that is clearly user-generated and is posted by persons other than employees and officers of the AMS.
dc.subjectBaire space
dc.subjectBall topology
dc.subjectPseudocomplete
dc.subjectSubcompact
dc.subjectWijsman topology
dc.titleAmsterdam properties of Wijsman hyperspaces
dc.typeJournal Article
dc.rights.accessrightsOpenAccess
dc.identifier.doi10.1090/S0002-9939-09-10072-2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record